Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The space of cross sections of a bundle

Author: Katsuro Sakai
Journal: Proc. Amer. Math. Soc. 103 (1988), 956-960
MSC: Primary 57N20; Secondary 55R10
MathSciNet review: 947690
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ B$ be a nondiscrete compactum, $ Y$ a separable complete metrizable ANR with no isolated point and $ p:X \to B$ a locally trivial bundle with fiber $ Y$ admitting a section. It is proved that the space $ \Gamma (X)$ of all cross sections of $ p:X \to B$ is an $ {l_2}$-manifold.

References [Enhancements On Off] (What's this?)

  • [BP] C. Bassaga and A. Pelczyński, Selected topics in infinite-dimensional topology, Monogr. Mat. 58, PWN, Warsaw, 1975.
  • [DT] T. Dobrowolski and H. Toruńczyk, Separable complete ANR's admitting a group structure are Hilbert manifolds, Topology Appl. 12 (1981), 229-235. MR 623731 (83a:58007)
  • [Du] J. Dugundji, Topology, Allyn & Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [E] J. Eells, Jr., On geometry of function spaces, Symp. Intern. de Topologia Algebraica Univ. Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 303-308. MR 0098419 (20:4878)
  • [Ge] R. Geoghegan, On spaces of homeomorphisms, embeddings and functions, I, Topology 11 (1972), 159-177. MR 0295281 (45:4349)
  • [Hu] S.-T. Hu, Theory of retracts, Wayne State Univ. Press, 1965. MR 0181977 (31:6202)
  • [Mi] E. Michael, Uniform AR's and ANR's, Compositio Math. 39 (1979), 129-139. MR 546964 (80m:54026)
  • [To$ _{1}$] H. Toruńczyk, Concerning locally homotopy negligible sets and characterization of $ {l_2}$-manifolds, Fund. Math. 101 (1978), 93-110. MR 518344 (80g:57019)
  • [To$ _{2}$] -, Characterizing Hilbert space topology, Fund. Math. 111 (1981), 247-262. MR 611763 (82i:57016)
  • [To$ _{3}$] -, A correction of two papers concerning Hilbert manifolds, Fund. Math. 125 (1985), 89-93. MR 813992 (87m:57017)
  • [Ya] T. Yagasaki, Fiber shape theory, Tsukuba J. Math. 9 (1985), 261-277. MR 818209 (87e:54052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N20, 55R10

Retrieve articles in all journals with MSC: 57N20, 55R10

Additional Information

Keywords: Space of cross sections, locally trivial bundle, ANR, $ {l_2}$-manifold
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society